• Teen-age Boy Dies After Gardasil Vaccine - Lawsuit Filed in U.S.

    Joel Gomez received a Merck Gardasil vaccine on June 19, 2013 and again on August 19, 2013, and died in his sleep the following day on August 20, 2013. The death was caused in fact by receiving the Gardasil Vaccine. Gardasil did cause or contributed to a myocardial infarction in the decedent, and that the second dose of Gardasil finally caused a fatal hypotension in this case on the day of vaccination. There was no other plausible cause for the death of Joel Gomez at the night of August 19, 2013.

    Read full story...

  • Teen-age Boy Dies After Gardasil Vaccine - Lawsuit Filed in U.S.

    Deepest sympathy is extended to the grieving family. The tragedy of the young boy Joel Gomez’s death due to the Gardasil vaccine is creating waves of shock and concern across the world. Joel is not the first boy to die after this vaccine and most sadly he may not be the last. From December 2011: “Gardasil Boys Come Marching In 4 New Gardasil Deaths Reported to VAERS – 2 out of 4 are Boys”. http://sanevax.org/gardasil-boys-come-marching-in-4-new-gardasil-deaths-reported-to-vaers-2-out-of-4-are-boys/ The numbers of deaths from vaccines are grossly underreported. There are countless deaths due to accidents which have occurred when young people who are vaccinated have become dizzy or fainted, for example whilst operating machinery or driving vehicles. The autopsy of young and previously healthy Joel Gomez was performed by Dr. Sin Hang Lee who has the ability to combine expert competence as a pathologist with curiosity which extends to investigating vaccines as a possible reason for deaths. The press release from SaneVax illustrates Dr. Lee’s sincere concern for the safety of vaccine recipients: ”After examination of autopsy records for this case and providing evidence to the Vaccine Injury Compensation Program Special Masters via an Expert Report, Dr. Sin Hang Lee felt compelled to issue a warning to parents and medical professionals who are currently working with HPV vaccine survivors. He states: ”Teenagers vaccinated with Gardasil should stay away from competitive sports such as football for at least two months, and should have an electrocardiogram to rule out silent myocardial infarction if there is any incidence of syncope, chest discomfort, tachycardia or hypotension within two months after Gardasil vaccination”. It is regrettable that this may often be an impossibility for young people who receive HPV vaccines in developing countries. There is very little support and often resistance regarding thorough autopsies after HPV vaccination. This is possibly because vaccine promoters do not wish to be presented with information which signals the cause of death. Perhaps a fund should be created to support the sorrowful families who wish for autopsies to be carried out? Heart issues are a recurring factor. Many who suffer after HPV vaccines complain about chest pain and racing heart. An excellent webinar was presented to FDA in March 2010 by researchers and participants Karen Maynor, Rosemary Matthis, Freda Birrell, Janny Stokvis, Cynthia Janak and Leslie C. Botha. The webinar was titled “Human Papillomavirus (HPV) Quadrivalent and Bivalent Vaccines. Global Parental Concerns Regarding Safety and Efficacy of Gardasil and Cervarix”. The information stated in the presentation is still extremely relevant and includes heart injuries. There are deaths referencing heart issues in the VAERS reports in regard to the HPV vaccines. The issues include cardiac arrest, sudden cardiac death, blood clots, acute cardiac arrhythmia and sudden death. Excess histamine released from the mast cells can cause severe inflammation throughout the body and tissue damage to the smooth muscles of the heart and central nervous system. The webinar is protected by copyright. However, I take the liberty to quote the final statement: “With all research completed, due to lack of safety testing in regards to hormone, histamine and IgE level effects due to challenge and rechallenge on the female and male physiology the risks of the HPV vaccines outweigh the benefits”. The presenters of the webinar spoke on behalf of families around the world to bring justice to the thousands of adversely injured girls and the estimated hundreds of girls who have died from Gardasil and Cervarix. This reflected the situation in 2010. It is even more relevant and worrying now – and countless boys may also be affected. For the sake of the health of young people across the world please spread this important press release widely – with Dr. Lee’s warning to parents and medical professionals who are currently working with HPV vaccine survivors.